# SDR MASA200400530

- Difficulty date: September 16, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 1,314 hours, 896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP.  MAINTENANCE RESET THE SYSTEM, OPS GOOD.
